# SDR P5CA9600303

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT RIGHT HAND WALKWAY HAS A HOLE JUST FWD OF ENTRY DOOR.  REPAIRED HOLE IN CARGO FLOOR IAW SRM 51-40-02.
